IEEE - Institute of Electrical and Electronics Engineers, Inc. - Comments on "A necessary and sufficient condition for the stability of nonnegative interval discrete systems" by B. Shafai et al

Author(s): T. Mori ; H. Kokame
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 1992
Volume: 37
Page Count: 3
Page(s): 1,853 - 1,854
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.173167
Regular:

It is shown that a necessary and sufficient condition for the stability of nonnegative interval discrete systems reported in the above-named work (ibid., vol.36, no.6, p.742-6, June 1991) can be... View More

Advertisement